# SDR SWAA2012082206880

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 29,368 hours, 16,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: K4932
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT INOP.  CLEANED CONNECTOR PER AMM.
